# SDR SWAA2014050527650

- Difficulty date: April 27, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 73,080 hours, 61,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING DOOR EMERGENCY EXIT LENS LOOSE.  REPAIRED LENS IAW EA.
